Sushil Gorai

Sushil Gorai

Assistant Professor
Dept: Mathematics and Statistics (DMS)
E-mail: sushil.gorai [at]
Personal homepage: Click Here

Research Interest:

    Several complex variables

Academic Background:
  1. Ph. D. (Mathematics), Indian Institute of Science, 2010

  1. INSPIRE Faculty Fellow, Indian Statistical Institute (2012 - 2015)
  2. Assistant Professor, IISER Kolkata ( - )

Selected Publications:
  1. Gorai, Sushil. 2017. "On polynomial convexity of compact subsets of totally-real submanifolds of C^n." Journal of Mathematical Analysis and Applications, 448, 1305-1317
  2. Chakrabarti, Debraj and Gorai, Sushil. 2015. "Function theory and holomorphic maps on symmetric products of planar domains." Journal of Geometric Analysis, 25, 2196-2225
  3. Gorai, Sushil. 2014. "A note on polynomial convexity of the union of finitely many totally-real planes in C^2." Journal of Mathematical Analysis and Applications, 418, 842-851